# SDR FOTR2012020237688

- Difficulty date: February 2, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 81,037 hours, 41,747 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Part time: 81,037 hours, 41,747 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CORROSION ON MAIN CABIN FLOORBEAM LOWER FLANGE BS 1560 FROM BL0 TO LBL25.  REPAIRED ON WO 22020, NR 37688.
